# SDR AC2A116707

- Difficulty date: August 5, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N72649
- Make and model: Skrsky S76A
- Aircraft serial: 760292
- Aircraft time: 18,640 hours
- Engine: Allsn 250C30S
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Back
- Part number: 7621002001001
- Part serial: 1479062107C
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT BACK FRAME CRACKED.
